# SDR MWEA981122

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 591016380
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED SHEAR CLIP AT STATION 996 BETWEEN LONGERON 18R AND 19R.  MTC FABRICATED AND INSTALLED REPAIR ANGLE.
